Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Severe cough, chest pain. Smoker, used to smoke five cigarettes a day. Treatment for symptoms?

DEAR SIR, MY BOYFRIEND USED TO SMOKE CIGAREETE 4-5 PIECES DAILY FROM LAST 2 YEARS..NOW,HE HAS SOME COUGHING PROBLEM AND HIS CHEST ALSO PAINS SOMETIMES..I DONT KNOW WHAT IS HAPPENING TO HIM..I SAID HIM MANY TIMES TO CONSULT A DOCTOR,BUT HE IS LISTENING TO ME..PLZ. HELP AND TELL ME WHAT IS HAPPENED TO HIM AND WHAT I SHOULD DO NOW
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
Hi there ,

thanks for writing to us.

Tobacco and tar in smoking is so hazardous that may lead on to most common diseases affecting the heart, liver and lungs, with smoking being a major risk factor for heart attacks, strokes, chronic obstructive pulmonary disease (COPD), and cancers. It also causes peripheral vascular disease and hypertension.

The effects of disease ,depend on the number of years that a person smokes and on how much the person smokes.

TAR in smoking is major cause of increasing the risk of these diseases.

A person's increased risk of contracting disease is directly proportional to the length of time that a person continues to smoke as well as the amount smoked.

So advice him to quit smoking as soon as possible,

To know the damage of the smoke caused by smoke,just take him to an physician and assess his health status

if you had any queries,let me know.

dr.surendiran
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor